Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 24, 2015, 7:19 PM MDT for Adams County, Arapahoe County, Denver County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 7:19 PM MDT (01:19 UTC)
- Expired
- Jun 24, 2015, 10:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, CO, Arapahoe County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 25 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- -161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281
WGUS55 KBOU 250119
FFWBOU
COC001-005-031-250415-
/O.NEW.KBOU.FF.W.0023.150625T0119Z-150625T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
719 PM MDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN ADAMS COUNTY IN NORTHEASTERN COLORADO...
WESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
DENVER COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1015 PM MDT
* DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED HEAVY RAIN IN
EXCESS OF 2 INCHES HAD FALLEN FROM EARLIER STORMS IN A SHORT
DURATION OF TIME ACROSS DENVER. WATER LEVELS WILL CONTINUE TO RISE
ALONG HARVARD GULCH...SAND CREEK AND THE SOUTH PLATTE RIVER FROM
DENVER TO HENDERSON THROUGH THE REST OF THE EVENING. THIS WARNING
IS AN EXTENSION THE FLASH FLOOD WARNING EARLIER ISSUED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENVER...AURORA...THORNTON...SOUTHEASTERN WESTMINSTER...
CENTENNIAL...COMMERCE CITY...LITTLETON...NORTHGLENN...BRIGHTON...
ENGLEWOOD...GREENWOOD VILLAGE...FEDERAL HEIGHTS...SOUTHWESTERN
DENVER INTERNATIONAL AIRPORT...SHERIDAN...ARAPAHOE PARK AND BUCKLEY
AFB.
THE BIGGEST IMPACTS WILL BE ALONG CHERRY CREEK...SOUTH PLATTE...AND
SAND CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3980 10464 3958 10466 3958 10505 3975 10505
3991 10503 3993 10479
$$
ENTREKIN1 follow-up statement
121
WGUS75 KBOU 250341
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
941 PM MDT WED JUN 24 2015
COC001-005-031-250346-
/O.CAN.KBOU.FF.W.0023.000000T0000Z-150625T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS CO-ARAPAHOE CO-DENVER CO-
941 PM MDT WED JUN 24 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN ADAMS...WESTERN ARAPAHOE
AND DENVER COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. THERE WILL STILL BE HIGH WATER LEVELS ALONG THE SOUTH
PLATTE RIVER AND CHERRY CREEK THROUGH DENVER AND ALONG SAND CREEK.
STAY AWAY FROM BANKS AND ANY FLOODED ROADWAYS AND BIKE PATHS.
LAT...LON 3980 10464 3958 10466 3958 10505 3975 10505
3991 10503 3993 10479
$$
ENTREKINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:37 PM MDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 24, 2:37 PM MDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 237 PM MDT WED JUN 24 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 228 PM MDT WED JUN 24 2015 THINGS WORKING OUT PRETTY MUCH AS PLANNED THIS AFTERNOON AND HAVE NOT MADE ANY HUGE CHANGES TO THE GOING FORECAST. LITTLE IN THE WAY OF QG DYNAMICS TO HELP OR HINDER THINGS TONIGHT OR TOMORROW BUT MOISTURE SHOULD INCREASE SUFFICIENTLY TO ALLOW FOR A BIT MORE CONVECTION TOMORROW AFTERNOON COMPARED TO TODAY AND HAVE INCREASED POPS ACCORDINGLY. MUCH OF THE NWP OUTPUT...INCLUDING THE CIRA SYNTHETIC SATELLITE DATA...ARE TOYING AROUND WITH SOME STRATUS ACROSS MUCH OF THE PLAINS LATER TONIGHT AND TOMORROW MORNING. HAVE INCREASED SKY COVER TO ACCOUNT FOR THIS. THIS INCREASED MOISTURE SHOULD BUMP UP THE THREAT OF STRONGER STORMS THURSDAY AFTERNOON. MAXIMUM TEMPERATURES TOMORROW SHOULD BE A BIT LOWER DUE THE LOWER CLOUD IN THE MORNING AS WELL AS MORE CONVECTIVE COVERAGE. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED JUN 24 2015 THE LONG TERM PERIOD WILL BE DOMINATED BY NORTHWEST FLOW AS A TROUGH REMAINS OVER THE GREAT LAKES AND EASTERN STATES WHILE A BUILDING HIGH WILL PUSH NORTH OVER THE WESTERN STATES. THE COLD FRONTAL BOUNDARY WILL CONTINUE MOVING PUSHING SOUTH THURSDAY NIGHT. ONGOING CONVECTIVE ACTIVITY...WHICH MAY INCLUDE SOME STRONGER STORMS OVER THE EASTERN PLAINS WILL CONTINUE PUSHING SOUTHEAST. NAM SYNTHETIC SATELLITE HINTING AT A MESOSCALE CONVECTIVE SYSTEM PUSHING SOUTHEAST OUT OF WYOMING OVERNIGHT OVER THE COLORADO EASTERN PLAINS. HAVE INCREASED POPS TO HIGH CHANCES...MAY NEED TO TRACK THINGS LATER TO GO UP TO LIKELYS. BOTH NAM AND GFS AS WELL AS THEIR FORECAST SOUNDINGS SHOW LOW STRATUS OR FOG PUSHING IN FROM THE NORTHEAST OVERNIGHT...LIKELY ENHANCED BY UPSLOPE NORTHEASTERLY FLOW AND ANY SORT OF OUTFLOW FROM CONVECTION. HAVE ADDED THIS TO THE GRIDS. SHOWERS AND THUNDERSTORMS MAY KEEP GOING ALL NIGHT. FRIDAY...EXPECT COOLER TEMPERATURES AS IT PUSHES IN ON THE NORTHWEST FLOW ALOFT. A SURFACE HIGH WILL KEEP UPSLOPE FLOW GOING TO PUSH MOISTURE UP AGAINST THE MOUNTAINS AND FOOTHILLS. LOOK FOR MOST SHOWER AND STORM ACTIVITY TO REMAIN THERE WILL MORE STABLE CONDITIONS OVER THE PLAINS. SATURDAY THROUGH TUESDAY WILL SEE WARMING TEMPERATURES AND TYPICAL EARLY SUMMER WEATHER PATTERN WITH AFTERNOON AND EVENING CONVECTION EACH DAY AS THE UPPER HIGH REMAINS OVER THE GREAT BASIN. THE NEXT SYSTEM IS BEING HINTED FOR WEDNESDAY WITH COOLER TEMPERATURES AND A BETTER CHANCE FOR PRECIPITATION AREA WIDE. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 228 PM MDT WED JUN 24 2015 ISOLATED CONVECTION THIS EVENING WILL CAUSE THE USUAL ISSUES... ESPECIALLY REGARDING THE SQUIRRELLY WINDS...BUT THIS SHOULD SETTLE DOWN AS THE SUN SETS WITH DRAINAGE WINDS KICKING IN BY LATE EVENING. THERE IS A POSSIBILITY OF AT LEAST MVFR CEILINGS ACROSS MUCH OF THE PLAINS BY AROUND 12Z WITH THE FRONT RANGE AIRPORTS PROBABLY ON THE EDGE OF THE STRATUS DECK. THIS LOW CLOUD SHOULD BURN OFF DURING THE LATE MORNING LEADING TO A BIT MORE CONVECTION THURSDAY AFTERNOON COMPARED TO WEDNESDAY. && .HYDROLOGY... ISSUED AT 228 PM MDT WED JUN 24 2015 SOME OF THE STRONG CONVECTIVE ACTIVITY MAY PRODUCE BRIEF HEAVY RAINS THIS EVENING WITH A BETTER CHANCE THURSDAY AFTERNOON. THE SNOWMELT ISSUES CONTINUE TO DECLINE. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ET LONG TERM...KRIEDERMAN AVIATION...ET HYDROLOGY...ET
Hazardous weather outlook, Jun 24, 10:44 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1044 AM MDT WED JUN 24 2015 COZ030>051-251645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1044 AM MDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN LATE THIS MORNING AND AFTERNOON AND THEN DRIFT EASTWARD. MOST OF THE ACTIVITY WILL REMAIN BELOW SEVERE LIMITS... PRODUCING BRIEF HEAVY RAINS...SOME SMALL HAIL AND WIND GUSTS TO AROUND 40 OR 45 MPH. AN ISOLATED SEVERE STORM OR TWO IS NOT COMPLETELY OUT OF THE QUESTION OVER THE NORTHEAST PLAINS LATE IN THE AFTERNOON OR EARLY EVENING WITH HAIL REACHING UP TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS EXCEEDING 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COOLER TEMPERATURES AND AN INCREASE IN STORM COVERAGE WILL OCCUR THURSDAY INTO FRIDAY ACROSS THE AREA....WITH A SLIGHT CHANCE OF ISOLATED SEVERE STORMS OVER THE PLAINS THURSDAY EVENING. THEN A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN WILL CONTINUE FOR THE REST OF THE PERIOD WITH TEMPERATURES AROUND NORMAL AND CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS DAILY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ET/KRIEDERMAN
In the hours before
Local storm report, Jun 24, 5:15 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 5:17 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 SSE DENVER 39.69N 104.94W
06/24/2015 M1.50 INCH DENVER CO TRAINED SPOTTER
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 5:26 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
526 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 7 SE AURORA 39.63N 104.72W
06/24/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0516 PM HAIL 3 SSE DENVER 39.69N 104.94W
06/24/2015 M1.50 INCH DENVER CO TRAINED SPOTTER
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0445 PM HAIL 2 ESE DENVER 39.72N 104.92W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 5:39 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 1 S DENVER 39.71N 104.96W
06/24/2015 DENVER CO LAW ENFORCEMENT
RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
VEHICLE. WATER UP TO THE CAR WINDOWS.
0525 PM FLASH FLOOD DENVER 39.73N 104.96W
06/24/2015 DENVER CO TRAINED SPOTTER
CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
BLVD.
0520 PM HAIL 7 SE AURORA 39.63N 104.72W
06/24/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0516 PM HAIL 3 SSE DENVER 39.69N 104.94W
06/24/2015 M1.50 INCH DENVER CO TRAINED SPOTTER
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0445 PM HAIL 2 ESE DENVER 39.72N 104.92W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 24, 6:01 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM FLASH FLOOD 3 SE EDGEWATER 39.72N 105.02W
06/24/2015 DENVER CO TRAINED SPOTTER
WATER LEVEL UP TO 2 FT ALONG STREETS AND INTERSECTIONS
NEAR 6TH AND LOWELL.
0530 PM FLASH FLOOD 1 S DENVER 39.71N 104.96W
06/24/2015 DENVER CO LAW ENFORCEMENT
RAMP FROM BROADWAY ONTO I-25 FLOODED WITH STRANDED
VEHICLE. WATER UP TO THE CAR WINDOWS.
0530 PM HAIL 2 ESE DENVER 39.72N 104.92W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0525 PM FLASH FLOOD DENVER 39.73N 104.96W
06/24/2015 DENVER CO TRAINED SPOTTER
CHERRY CREEK OUT OF BANKS ALONG BIKE PATH ALONG SPEER
BLVD.
0520 PM HAIL 7 SE AURORA 39.63N 104.72W
06/24/2015 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0516 PM HAIL 3 SSE DENVER 39.69N 104.94W
06/24/2015 M1.50 INCH DENVER CO TRAINED SPOTTER
0502 PM HAIL 6 NE DENVER 39.79N 104.88W
06/24/2015 M1.00 INCH DENVER CO NWS EMPLOYEE
DENVER UPPER AIR SITE
0458 PM HAIL DENVER 39.73N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0453 PM HAIL 2 S DENVER 39.70N 104.96W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
0450 PM HAIL 1 S DENVER 39.71N 104.96W
06/24/2015 M1.00 INCH DENVER CO TRAINED SPOTTER
0445 PM HAIL 2 ESE DENVER 39.72N 104.92W
06/24/2015 M0.88 INCH DENVER CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 24, 6:49 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT WED JUN 24 2015
COZ035-250130-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
649 PM MDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOULDER COUNTY UNTIL 730
PM MDT...
AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF ALLENSPARK TO NEAR
ROLLINSVILLE...OR ALONG A LINE EXTENDING FROM 31 MILES SOUTHWEST OF
FORT COLLINS TO 32 MILES NORTHWEST OF DENVER...AND MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF HEAVY RAINFALL...UP TO ONE HALF INCH IN LESS
THAN 30 MINUTES...CAN ALSO BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEDERLAND...JAMESTOWN...SUNSHINE...MEEKER PARK...CRISMAN...
WALLSTREET...GOLD HILL...RAYMOND...SALINA...PEACEFUL VALLEY...
SUMMERVILLE...ALLENSPARK AND ELDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING...ESPECIALLY IN THE FOURMILE BURN SCAR.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4023 10533 3994 10537 3994 10555 3999 10554
4003 10549 4003 10551 4005 10549 4006 10551
4008 10549 4008 10547 4011 10550 4012 10550
4013 10553 4015 10550 4018 10549 4017 10554
4023 10555
TIME...MOT...LOC 0046Z 279DEG 31KT 4022 10547 3993 10552
COOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:49 PM MDT | Special Weather Statement | BOU | Boulder | 41 min |
| Jun 24, 6:58 PM MDT | Areal Flood Advisory | BOU | Boulder | 92 min |
| Jun 24, 7:19 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 14 min |
| Jun 24, 8:22 PM MDT | River Flood Warning | BOU | Adams | 21 hr |
| Jun 24, 8:22 PM MDT | River Flood Warning | BOU | Weld | 44 hr |
| Jun 25, 3:42 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 48 min |
| Jun 25, 4:14 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 46 min |
| Jun 25, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 49 min |
| Jun 25, 5:05 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 40 min |
| Jun 25, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 45 min |
| Jun 25, 5:33 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 42 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.